# SDR 2008UALA04156

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 19,765 hours, 8,739 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN ON UPPER ECAM.  *S/D*  SERVICED CREW O2 TO FULL, NO LEAKS NOTED AT TIME OF SERVICE.
